# SDR IPXA2018041528578

- Difficulty date: March 23, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: MD11534067962
- Condition: Chafed
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, WING TO BODY CHAFE STRIPS ARE WORN BETWEEN BS 1149 - 1199,  LONGERONS 44L & RT.  REMOVED, FABRICATED, AND REPLACED THE RUB STRIPS IAW EO MD11-5340-67962-A.
